Procold

Looking for more effective Flu medicine? While there are many cold medicines and treatments that soothe miserable cold symptoms, there is nothing that grants respite from cold and flu symptoms like Procold Flu tablets.


Get rid of symptoms of the following today with Procold:
  • Fever
  • Headaches
  • Nasal congestion associated with flu and common cold including allergic rhinitis
  • Sneezing

Active ingredients in Procold include: Paracetamol 500mg, Pseudoephedrine HCI 30mg, Chlorpheniramine Maleate 2mg
Procold Flu tablets contraindications include:


  • Patients with severe liver impairment
  • Patients who are hypersensitive to components of Procold Flu tablets
  • Patients with cardiovascular disturbance, including hypertension
  • Patient on anti-depressant type Monoamine Oxide inhibitor (MAO) treatment

Procold in use by people who have flu, headaches and pains

Procold


Orange Group Nigeria | Registered office at 66/68 Town Planning way, illupeju, Lagos, Nigeria | Contact Number -+234-0-7098147939